Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2021 | Journal Article | LibreCat-ID: 23456
Highly edge‐connected regular graphs without large factorizable subgraphs
D. Mattiolo, E. Steffen, Journal of Graph Theory 99 (2021) 107–116.
LibreCat | DOI
 

Filters and Search Terms

keyword="regular graphs"

Search

Filter Publications

Display / Sort

Export / Embed